MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, HIGH FREQUENCY
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
The customer reported to vyaire medical that the avea ventilator went inop.The issue occurred during patient-use and the device was replaced with another ventilator.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The issue reported by the customer could not be confirmed or duplicated.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10063106
Report Number2021710-2020-11962
Device Sequence Number16814379
Product Code CBK
UDI-Device Identifier10846446000023
UDI-Public(01)10846446000023(11)20041201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17210-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;